# SDR MEX2002348

- Difficulty date: November 23, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Engine: Pwa JT8D9
- System (JASC): 2613 · Overheat Detection
- Part: Thermoswitch
- Part number: 371215280
- Condition: Failed
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB TAIL COMPT TEMP HIGH LIGHT TURNED ON.  FOLLOWING THE PROCEDURE WAS DETERMINED LEAKAGE ON RIGHT ENGINE DESCENDING.  FLIGHT TEMPERATURE SENSOR WAS INTERCHANGED WITH THE LEFT, TURNING LIGHT OFF.  DURING PASSENGERS BOARDING LIGHT TURN ON AGAIN.  RIGHT SENSOR WAS DISCONNECTED TURNING OF THE LIGHT.  SENSOR WAS REPLACED IAW MM AND TEST WERE PERFORMED IAW MM.
